Doctor insights on:
Causes Of Increased Sympathetic Nervous System In Hyperthyroidism
Well..it may cause..: For example: heartburn can be perceived as a possible heart attack and thus can cause the person to be nervous/anxious/scared, but this just means it can trigger those symptoms, not causing the anxiety disorder itself. Having underlying anxiety disorder and having certain illnesses can make the anxiety worse over time. If severe/persistent, you can develop anxiety/depressive disorder. Consult doc. ...Read moreSee 2 more doctor answers
Hypothyroidism is a medical condition that lowers the level of thyroid hormone to a point where the patient has a marked decrease in overall health. Often the patient does not notice the loss of thyroid hormone for several weeks or more. Once diagnosed with low thyroid hormone levels, the patient will be prescribed with thyroid hormone to a point where the thyroid levels are normal and ...Read more
Dysautonomia: Several, such as Adrenal fatigue, Headaches, Hypertension, Heart disease, Food sensitivities, Chronic fatigue, Fibromyalgia, Depression, Anxiety, Alcoholism, Compulsive overeating, Insomnia, Irritable bowel, Obesity, ADHD, Overactive bladder, PTSD, Alzheimer, Parkinson's disease, Excess sweating. ...Read more
Can being on high doses of ritalin (methylphenidate) (prescribed) for 15 years cause dysautonomia? Sympathetic nervous system disorder?
What can cause symptoms of overactive sympathetic nervous system and elevated epinephrine? Thyroid fine, heart tests fine except for tachycardia.
If i have an overdriven sympathetic nervous system (manifesting in tachycardia &restlessness) would that be a cause of my muscle rigidity? Sooo tight
Possibly: Your system is in a high strung state and could cause muscle tightness and tension. I assume you have had endocrinology testing to rule out hyperthyroidism,pheochromocytoma,etc. If so, perhaps a stress management program would effectively treat your symptoms best and you have been recommended to avoid alcohol,caffeine and nicotine. Your physician would know best whether beta blockers would help. ...Read more
No: Positive inotropic and chronotropic effects are created by the sympathetic nervous system. Negative inotropic and chronotropic effects are created by the parasympathetic nervous system. ...Read more
Simple explanation: Sympathetic= fight or flight Para= Rest and digest One is the Gas pedal if you will The other would be the bodies brakes. Hope that helps ! ...Read more
What is the best med or supplement for and overactive sympathetic nervous system that doesn't sedate you? Thanks Docs!
???: There is such a condition as sympathetic hyperfunction syndrome, which has various manifestations; but the phrase "overactive sympathetic nervous system" is far too vague and imprecise to refer to any valid physiological concept. It sounds like something fanciful you'd hear in a health food store or from a reflexologist. You should repost describing in specific detail what you mean by it. ...Read more
Is it possible for the sympathetic nervous system to be permanently in overdrive because of stimulant overuse?
With Continuous Use: Stimulants activate the nervous system and overuse on a daily basis may make one feel on "overdrive". Discontinuing regular use may actually leave one feeling depleted rather than permanently stuck in overdrive. ...Read more
- Talk to a doctor live online for free
- Overactive sympathetic nervous system causes
- How does the sympathetic nervous system cause tachycardia?
- Sympathetic nervous system diseases
- Ask a doctor a question free online
- Sympathetic nervous system activation
- Sympathetic nervous system response
- Effects of sympathetic nervous system
- Controlling sympathetic nervous system
- Talk to a neurologist online